# SDR PCAA0201005

- Difficulty date: January 4, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,601 hours, 33,698 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7802
- Part serial: TH2131
- Condition: Cracked
- Location: Left
- Part time: 3,817 hours, 4,126 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BUF-BDL FLIGHT#3585. CREW REPORTED CAPTAINS FRONT WINDSHIELD CRACKED ON TO LEFT CORNER ON CLIMBOUT. MAINTENANCE REPLACED CAPTAINS WINDSHIELD IN ACCORDANCE WITH DASH 8 MAINTENANCE MANUAL 56-10. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
